Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 94, NWS Atlanta, GA

May 12, 2019Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2019, 1:51 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2019, 1:51 PM EDT (17:51 UTC)
Expired
May 12, 2019, 2:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Crisp County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 12:41 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

973 
WUUS52 KFFC 121751
SVRFFC
GAC081-315-121830-
/O.NEW.KFFC.SV.W.0094.190512T1751Z-190512T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
151 PM EDT Sun May 12 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Wilcox County in central Georgia...
  Crisp County in central Georgia...

* Until 230 PM EDT.

* At 150 PM EDT, a severe thunderstorm was southwest of Cordele, 
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cordele, Rochelle, Arabi, Pitts, East Crisp, Fort Early, Antioch
  Church, Pope City, Seville, Hatley, Pleasant View, Raines, Double
  Run, Wenona and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3190 8392 3210 8345
      3197 8332 3185 8330 3185 8361 3180 8361
      3180 8379
TIME...MOT...LOC 1750Z 247DEG 36KT 3178 8391 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
801 
WWUS52 KFFC 121821
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Sun May 12 2019

GAC081-315-121830-
/O.EXP.KFFC.SV.W.0094.000000T0000Z-190512T1830Z/
Wilcox GA-Crisp GA-
221 PM EDT Sun May 12 2019

...THE SEVERE THUNDERSTORM WARNING FOR WILCOX AND CRISP COUNTIES WILL
EXPIRE AT 230 PM EDT...
                
The storm which prompted the warning is weakening below severe 
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire at 230 PM EDT. 
However small hail, gusty winds and heavy rain are still possible 
with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3190 8392 3210 8345
      3197 8332 3185 8330 3185 8361 3180 8361
      3180 8379
TIME...MOT...LOC 1820Z 247DEG 36KT 3189 8360 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:51 PM EDT, 1 hour earlier.

Area forecast discussion, May 12, 12:51 PM EDT, 1 hour before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
1251 PM EDT Sun May 12 2019

.MESOSCALE DISCUSSION...

Atmosphere continues to destabilize across southeastern counties
ahead of MCS/MCV entering southwest Georgia at this time. Expect
convection to increase along and south of Cordele to Dublin to
Swainsboro area, in which some storms could become severe with
damaging winds the primary threat. SPC has issued a Severe
Thunderstorm Watch (#164) for these areas/counties until 9 PM EDT.

&&

DJN.83

&&

.PREV DISCUSSION... /Issued 1056 AM EDT Sun May 12 2019/

UPDATE...

Frontal boundary across south central Georgia has become the focus
for the most significant shower and thunderstorm development this
afternoon. Still some light to occasionally moderate shower
activity to the north but the far north not seeing nearly as much
as what models had indicated. Even though this area could see a
line of storms form later with actual front, do not feel they are
categorical and have lowered pops quite a bit there. Squall line
moving through the Panhandle could also act to limit moisture
transport for strong to severe activity initially this afternoon
but will need to watch emerging flood threat as cells continue to
train over the same areas. Strong to severe activity will be most
likely although still only slight, late this afternoon along
actual frontal boundary should we destabilize between waves.

Deese

&&

.LONG TERM /Monday Night through Saturday/...

Cooler and drier conditions will be in place to begin the extended
period with the forecast area as nearly zonal flow aloft shifts to
northwesterly and a strong surface high builds in over the
southeastern CONUS. Temperatures will start out at around 3-6
degrees below climatological normals on Tuesday, with highs in
mainly in the 70s and lows in the upper 40s and low 50s. An upper
level shortwave traversing the upper level flow will send a
weakening cold front southward into northern Georgia by late
Wednesday. This front will continue to push southward through the
area on Wednesday night into Thursday, bringing isolated showers and
thunderstorms to mainly our northern tier. With limited moisture and
weak forcing, currently only expecting slight chance to low-end
chance PoPs on late Wednesday and Thursday. As this frontal boundary
pushes southward out of the area, high pressure will build back in
behind it. This high combined with deep northwesterly flow will
promote a cooler and drier airmass in place over the forecast area
during the latter parts of the week, with high and low temperatures
running near climatological averages before gradually warming again
next weekend.

King

AVIATION...
12Z Update...
Complicated forecast on tap but should have MVFR to IFR cigs build
in for most sites this morning with some possible improvement after
15z, though could stay near MVFR at times through the afternoon
until a cold front pushes southward. Periods of -SHRA through today
and best chance of TSRA mainly 19-00z for northern sites though
could have isolated sooner so have tempo from 15-19z (chance
throughout the day in the south. Winds initially south to SW then
SW to west this afternoon at 10-12 kts gusting up to 20 kts.
Conditions improving from the north after 00z this evening.

//ATL Confidence...12Z Update...
Low to medium on precip coverage and overall cigs.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  76  52  74 /  30   5   0   0
Atlanta         59  75  54  73 /  30   5   0   0
Blairsville     52  67  46  67 /  30  10   5   0
Cartersville    56  74  49  72 /  20   5   0   0
Columbus        62  80  56  78 /  30  10   0   0
Gainesville     57  73  51  71 /  30   5   0   0
Macon           62  80  54  78 /  60  10   0   0
Rome            55  74  49  73 /  20   5   5   0
Peachtree City  58  76  52  74 /  30   5   0   0
Vidalia         67  83  59  80 /  60  10   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Bleckley...Crisp...Dodge...Dooly...Emanuel...
Johnson...Laurens...Montgomery...Pulaski...Telfair...Toombs...
Treutlen...Wheeler...Wilcox.

&&

SHORT TERM...Deese
LONG TERM....DJN.83
AVIATION...Deese
Hazardous weather outlook, May 12, 10:10 AM EDT, 3 hours 41 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1010 AM EDT Sun May 12 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1010 AM EDT Sun May 12 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This afternoon and Tonight...

Showers and thunderstorms will affect much of the area this
afternoon. There is the potential for a few strong to severe storms
across middle Georgia, generally along and south of a Columbus to
Macon line. Damaging winds and hail up to 1 inch will be the primary
threats, along with periods of heavy rain that could lead to
localized flooding. Showers and storms, along with any severe
threat, will move east of the area by this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

There is a slight chance for thunderstorms late Wednesday night and
continuing into Thursday across mainly north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather, including heavy rain, through the
web by going to weather.gov/atlanta.

In the hours before

Special weather statement, May 12, 9:04 AM EDT, 4 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
904 AM EDT Sun May 12 2019

GAZ078-079-089>091-121330-
Chattahoochee GA-Harris GA-Marion GA-Talbot GA-Muscogee GA-
904 AM EDT Sun May 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHEASTERN
HARRIS...NORTHWESTERN MARION...SOUTHWESTERN TALBOT AND MUSCOGEE
COUNTIES UNTIL 930 AM EDT...

At 903 AM EDT...a strong thunderstorm was over Parkmanville, or 8
miles southwest of Phenix City...moving northeast at 45 mph.

  HAZARD...Frequent cloud to ground lightning and heavy rain.

  IMPACT...Lightning is one of nature's leading killers. If you can
           hear thunder...you are close enough to be struck by
           lightning. Heavy rain may cause temporary street flooding
           especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Talbotton, Waverly Hall, North Fort Benning, Bibb City,
Upatoi, Fort Benning/lawson Army Air Fld, Ellerslie, Laurel Hills,
Green Island Hills, Juniper, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Baughville, Rose Hill, Eelbeck/West Fort
Benning, Benning Hills, Avondale and Benning Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3278 8480 3268 8455 3242 8459 3232 8501
      3235 8500 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3250 8500 3252 8501 3259 8507
TIME...MOT...LOC 1303Z 239DEG 49KT 3241 8515
Special weather statement, May 12, 10:15 AM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1015 AM EDT Sun May 12 2019

GAZ078-079-089-090-102-121500-
Chattahoochee GA-Harris GA-Stewart GA-Talbot GA-Muscogee GA-
1015 AM EDT Sun May 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...HARRIS...
NORTHWESTERN STEWART...SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES
UNTIL 1100 AM EDT...

At 1012 AM EDT...a line of strong thunderstorms extended from near
Bartletts Ferry Dam west of Columbus and west of Omaha, moving east
at 40 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, occasional lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Hamilton, Cusseta, Pine Mountain, Waverly Hall, North Fort Benning,
Upatoi, Fort Benning/Lawson Army Air Field, Bibb City, Goat Rock
Lake, Ellerslie, Laurel Hills, F.d. Roosevelt State Park, Green
Island Hills, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Jamestown/south Fort Benning, Baughville, Renfroe and Manta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3213 8506 3220 8496 3222 8498 3222 8493
      3226 8489 3230 8494 3233 8501 3238 8497
      3243 8496 3252 8500 3264 8511 3266 8509
      3277 8513 3286 8475 3284 8466 3280 8461
      3258 8461 3249 8466 3239 8466 3206 8477
TIME...MOT...LOC 1412Z 253DEG 33KT 3265 8511 3244 8511 3210 8524

HAIL...0.25IN
WIND...40MPH
Local storm report, May 12, 11:34 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT SUN MAY 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND DMG     1 E PLAINVILLE          34.41N  85.01W
05/11/2019                   GORDON             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS DAMAGE TO GAS STATION METAL
            CANOPY. PORTIONS OF THE ROOF WERE PEELED OFF.

0620 AM     TSTM WND DMG     4 SE AMICALOLA FALLS ST 34.53N  84.19W
05/11/2019                   DAWSON             GA   911 CALL CENTER

            911 AND FIRE DEPARTMENT REPORT 3 TREES DOWN AND GOUND
            COVERED WITH PEA SIZED HAIL ALONG BAILEY WATERS ROAD
            NEAR HIGHWAY 52.

0728 AM     TSTM WND DMG     LEAF                    34.58N  83.67W
05/11/2019                   WHITE              GA   EMERGENCY MNGR

            UPDATED REPORT FROM WHITE COUNTY EMA. TWO CHICKEN
            HOUSES SUSTAINED SOME ROOF DAMAGE ALONG HWY 115 JUST
            WEST OF DUNCAN BRIDGE ROAD. ADDITIONAL TREES WERE
            UPROOTED, ONE ON A HOUSE, NEAR THE CHATTAHOOCHEE BAPTIST
            CHURCH. TIME UPDATED BASED ON RADAR.

0728 AM     TSTM WND DMG     1 SSE LEAF              34.57N  83.66W
05/11/2019                   WHITE              GA   EMERGENCY MNGR

            MULTIPLE POWER POLES SNAPPED ALONG DUNCAN BRIDGE ROAD,
            JUST NORTH OF HWY 254. TIME ESTIMATED FROM RADAR.

0320 PM     TSTM WND DMG     1 W FORT EARLY          31.85N  83.93W
05/11/2019                   CRISP              GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON LAKESHORE DRIVE.

0324 PM     TSTM WND DMG     1 S AMERICUS            32.06N  84.23W
05/11/2019                   SUMTER             GA   EMERGENCY MNGR

            TREES AND POWER LINES WERE REPORTED DOWN NEAR THE
            INTERSECTION OF HARROLD AVENUE AND WEST FURLOW STREET.

0336 PM     TSTM WND DMG     1 ENE HUNTINGTON        32.01N  84.12W
05/11/2019                   SUMTER             GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN THE ROADWAY NEAR THE
            INTERSECTION OF HIGHWAY 280 AND BRICKYARD ROAD.

0342 PM     HAIL             2 WNW MARION            32.67N  83.46W
05/11/2019  E1.00 INCH       TWIGGS             GA   PUBLIC

            DIME TO QUARTER SIZED HAIL WAS REPORTED ALONG I-16 WEST
            OF JEFFERSONVILLE.

0351 PM     TSTM WND DMG     4 E DRAYTON             32.07N  83.90W
05/11/2019                   DOOLY              GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF AYERS
            ROAD AND FRANKLIN ROAD IN ADDITION TO POWER OUTAGES IN
            THE AREA.

0409 PM     TSTM WND DMG     1 ESE HENDERSON         32.34N  83.76W
05/11/2019                   HOUSTON            GA   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN ON HIGHWAY 26 JUST EAST
            OF I-75.

0418 PM     TSTM WND DMG     GROVANIA                32.37N  83.66W
05/11/2019                   HOUSTON            GA   EMERGENCY MNGR

            A LARGE TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            GROVANIA ROAD AND ELLIS ROAD.

0418 PM     TSTM WND DMG     2 SSW GROVANIA          32.34N  83.67W
05/11/2019                   HOUSTON            GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            FLOURNOY ROAD AND ELLIS ROAD.

0418 PM     TSTM WND DMG     2 SSE GROVANIA          32.35N  83.65W
05/11/2019                   HOUSTON            GA   SOCIAL MEDIA

            A TREE WAS SNAPPED ALONG HOLT ROAD.

0424 PM     TSTM WND DMG     1 WSW SAND BED          32.45N  83.64W
05/11/2019                   HOUSTON            GA   EMERGENCY MNGR

            A POWER POLE WAS BROKEN AT SADDLE CREEK ROAD AND ARENA
            ROAD.

0430 PM     TSTM WND DMG     2 NNE MACON             32.86N  83.63W
05/11/2019                   BIBB               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            JACKSON SPRINGS ROAD AND NOTTINGHAM DRIVE.

0432 PM     TSTM WND DMG     1 E CROSS KEYS          32.85N  83.57W
05/11/2019                   BIBB               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            RECREATION ROAD AND JORDAN AVENUE.

0435 PM     TSTM WND DMG     ABBEVILLE               31.99N  83.30W
05/11/2019                   WILCOX             GA   BROADCAST MEDIA

            *** 2 INJ *** PART OF THE ROOF OF THE ABBEVILLE
            SUPERMARKET WAS BLOWN OFF LANDING IN THE PARKING LOT AND
            DAMAGING 3 VEHICLES. TWO PEOPLE SUSTAINED VERY MINOR
            INJURIES, CUTS FROM SUNROOF GLASS.

0443 PM     TSTM WND DMG     2 SW JEFFERSONVILLE     32.66N  83.36W
05/11/2019                   TWIGGS             GA   EMERGENCY MNGR

            TWO TREES WERE REPORTED DOWN ALONG I-16 NEAR HIGHWAY
            96.

0445 PM     TSTM WND DMG     3 ENE MARION            32.68N  83.40W
05/11/2019                   TWIGGS             GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON BULLARD ROAD.

0536 PM     HAIL             2 WSW SMITHONIA         33.99N  83.20W
05/11/2019  E1.00 INCH       OGLETHORPE         GA   EMERGENCY MNGR

            QUARTER SIZED HAIL WAS REPORTED IN THE BEAVER DAM LAKE
            AREA.

0558 PM     TSTM WND DMG     1 NE SWAINSBORO         32.61N  82.32W
05/11/2019                   EMANUEL            GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON COLEGROVE DRIVE.

0558 PM     TSTM WND DMG     2 SSE DELLWOOD          32.64N  82.37W
05/11/2019                   EMANUEL            GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF US 1
            AND BUSINESS 1.

&&

EVENT NUMBER FFC1900236 FFC1900234 FFC1900233 FFC1900235 FFC1900242
FFC1900244 FFC1900243 FFC1900238 FFC1900239 FFC1900240 FFC1900241
FFC1900247 FFC1900249 FFC1900248 FFC1900255 FFC1900254 FFC1900253
FFC1900246 FFC1900245 FFC1900250 FFC1900251 FFC1900252

DJN
Special weather statement, May 12, 11:55 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1155 AM EDT Sun May 12 2019

GAZ049-050-059>061-071>073-081>084-094-095-121645-
Peach GA-Morgan GA-Putnam GA-Monroe GA-Hancock GA-Jones GA-Jasper GA-
Twiggs GA-Wilkinson GA-Baldwin GA-Bibb GA-Houston GA-Crawford GA-
Greene GA-
1155 AM EDT Sun May 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHEASTERN MORGAN...
PUTNAM...EASTERN MONROE...WESTERN HANCOCK...JONES...JASPER...NORTHERN
TWIGGS...NORTHERN WILKINSON...BALDWIN...BIBB...NORTHERN HOUSTON...
EASTERN CRAWFORD AND SOUTHERN GREENE COUNTIES UNTIL 1245 PM EDT...

At 1153 AM EDT...strong thunderstorms extended from Monticello to
Gray, Macon and Fort Valley, moving northeast at 45 mph.

  HAZARD...Winds up to 40 mph, occasional lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Fort Valley, Eatonton, Greensboro, Gray,
Monticello, Sparta, Irwinton, Warner Robins, Centerville, Byron,
Gordon, Ivey, McIntyre, Shady Dale, Payne, Reynolds at Lake Oconee,
Payne City and Phoenix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3251 8394 3332 8380 3360 8318 3324 8295
      3312 8296 3312 8293 3308 8305 3303 8307
      3287 8304 3266 8346 3250 8392
TIME...MOT...LOC 1553Z 243DEG 40KT 3329 8370 3304 8353 3272 8356 3254
8383

WIND...40MPH
Special weather statement, May 12, 1:39 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
139 PM EDT Sun May 12 2019

GAZ095-104>108-121815-
Crisp GA-Dooly GA-Sumter GA-Houston GA-Wilcox GA-Pulaski GA-
139 PM EDT Sun May 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...DOOLY...EASTERN SUMTER...
SOUTHERN HOUSTON...WESTERN WILCOX AND PULASKI COUNTIES UNTIL 215 PM
EDT...

At 136 PM EDT...a line of strong thunderstorms extended from near
Byromville to Drayton and the Georgia Veterans Memorial Park, moving
east at 40 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Hawkinsville, Vienna, Unadilla, Rochelle, Arabi,
Byromville, Pineview, Pinehurst, Leslie, Pitts, Lilly, DeSoto,
Dooling, Cobb, Lamar, Hayneville, Browndale and Richwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect for a parts of this
area. Continue to monitor NOAA Weather Radio, weather.gov, or other
media outlets, for further statements or possible warnings on these
storms.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3191 8392 3192 8421
      3219 8417 3217 8403 3226 8395 3229 8390
      3229 8385 3232 8385 3242 8357 3218 8335
      3185 8348 3185 8361 3180 8361 3180 8379
TIME...MOT...LOC 1736Z 252DEG 33KT 3219 8400 3207 8390 3168 8399

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:02 AM EDTSpecial Weather StatementFFCJohnson28 min
May 12, 2:05 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Webster25 min
May 12, 9:04 AM EDTSpecial Weather StatementFFCMuscogee26 min
May 12, 10:15 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee45 min
May 12, 11:55 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Greene, Hancock, Jasper, Jones and 3 more50 min
May 12, 1:39 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Wilcox36 min
May 12, 2:01 PM EDTSpecial Weather StatementFFCEmanuel, Johnson44 min
May 12, 2:15 PM EDTSpecial Weather StatementFFCDooly, Pulaski45 min
May 12, 2:45 PM EDTSpecial Weather StatementFFCEmanuel30 min
May 12, 3:02 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler28 min
May 12, 3:17 PM EDTSpecial Weather StatementFFCEmanuel13 min
May 12, 3:20 PM EDTSpecial Weather StatementFFCToombs10 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.